Florida, 2015Damaging Wind in Florida, May 21, 2015
May 21, 2015 · NWS MLB · 1 event in 1 county or zone
Thunderstorms that developed along the east coast sea breeze became severe as they pushed offshore northern Brevard County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms that developed along the east coast sea breeze became severe as they pushed offshore northern Brevard County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at May 21, 2:55 PM EST, 1 hour 40 minutes earlier.
Area forecast discussion, May 21, 2:55 PM EST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
355 PM EDT THU MAY 21 2015
.DISCUSSION...
CURRENT....
SURFACE LOW CENTERED OVER THE CAROLINAS. ASSOCIATED COLD/COOL FRONT
STRETCHES SOUTHWEST ACROSS GEORGIA. AHEAD OF THE PRIMARY FRONT A
SURFACE TROUGH WAS MOVING OVER NORTH AND CENTRAL FLORIDA. THE NASA
VERTICAL WIND PROFILERS SCATTERED ABOUT BREVARD COUNTY WERE
DETECTING 10 TO 15 KNOT WEST TO SOUTHWEST WINDS THROUGH 10000 FEET.
THE 8AM/12Z SOUNDINGS FROM THE FLORIDA RAOB SITES WERE INDICATING
500MB TEMPERATURES IN THE -9C TO -10C RANGE AND A SLIGHTLY MORE
MOIST ATMOSPHERE THAN WEDNESDAY. AREA WEATHER RADARS DETECTING
FLORIDA WEST COAST SHOWERS MOVING WEST TO EAST AT 10 TO 15 MPH
ACROSS LAKE...WESTERN ORANGE AND NORTHWEST OSCEOLA COUNTIES.
REST OF THIS AFTERNOON-THIS EVENING...WITH THE DEEPER SOUTHWEST TO
WEST FLOW AS DEPICTED BY THE NASA WIND PROFILERS...THE COVERAGE OF
THE STORMS SHOULD BE MORE TO THE EAST THAN THE STORMS ON WED
AFTERNOON AND EVENING. LIGHTNING STRIKES WITH HAIL AND GUSTS TO 45
MPH THE MOST LIKELY WEATHER HAZARDS. BRIEF LOCALLY HEAVY RAIN
POSSIBLE BUT SHOULD MOVE THROUGH QUICK ENOUGH TO ALLOW DRAINAGE
SYSTEMS TO KEEP UP WITH.
OVERNIGHT...
EXPECT THE STORMS AND LINGERING SHOWERS TO END BY MIDNIGHT. SKIES
BECOME MOSTLY CLEAR AS THE MID AND UPPER LEVEL CLOUDINESS FROM THE
EARLIER STORMS DISSIPATE. WINDS BECOME LIGHT SOUTHWEST TO WEST AS
THE FRONT TO THE NORTH BECOMES PARALLEL TO THE 500MB FLOW AND SLOWS
DOWN/STALLS OVER NORTHERN FLORIDA.
FRI-FRI NIGHT...
THE H30-H20 JET PATTERN E OF THE MS RIVER VALLEY TRANSITIONS FROM A
ZONAL OVER THE MIDWEST TO A SLIGHT LIFTING PATTERN OVER NEW ENGLAND.
THIS JET WILL PULL A BROAD H100-H70 SHORT WAVE TROF OUT OF THE DEEP
SOUTH AND UP THE ERN SEABOARD...ALLOWING A CONTINENTAL ANTICYCLONE
OVER THE CENTRAL PLAINS TO SPILL INTO THE MID SOUTH. THERE...IT WILL
MERGE WITH A SECOND ANTICYCLONE PARKED OVER THE GOMEX...FORMING A
LARGE HI PRES RIDGE THAT WILL BLANKET MOST OF THE ERN CONUS BY
DAYBREAK SAT.
WINDS THRU THE H100-H70 LYR ACRS CENTRAL FL WILL SHIFT FROM W/NW TO
E/NE AS THE RIDGE MERGER TAKES PLACE...A DIRECTION THAT WILL TAP A
RELATIVELY DRY AND STABLE CONTINENTAL AIRMASS. IT ALSO SHOULD BE
NOTED THAT NW TO NE FLOW REGIMES CLIMATOLOGICALLY PRODUCE LOW END
SCT SHRAS/TSRAS AT BEST. INDEED...THE 12Z GFS MOS CAME IN WITH POPS
BLO 30PCT AREAWIDE FRI/FRI NIGHT... IN THE SINGLE DIGITS N OF I-4.
EVEN MORE TELLING ARE THE FCST SOUNDINGS BTWN 12Z FRI-12Z SAT WHICH
SHOW PWATS FALLING LARGELY AOB 1.5"...MOST OF IT EVENLY DISTRIBUTED
THRU THE LAYER WITH LITTLE CONCENTRATED BLO H70. H50 TEMPS SHOULD
REMAIN ON THE COOL SIDE AS READINGS OVER THE ERN GOMEX ARND -10C ARE
EMBEDDED WITHIN 10-15KTS OF W/NW FLOW...BUT LITTLE IN THE WAY OF
DYNAMIC SUPPORT WILL BE AVAILABLE AS UPSTREAM MID LVL VORT AND UPR
LVL DIV FIELDS SHOW AN AIRMASS DEVOID OF ANY SIG ENERGY IMPULSES.
WILL KEEP FCST POPS IN THE SLGT CHC CATEGORY FOR MOST OF THE CWA...
30PCT FOR THE LAKE OKEECHOBEE REGION GIVEN A SLIGHTLY HIGHER
MOISTURE FIELD OVER S FL. WILL KEEP TSRAS IN THE FCST GIVEN THE COOL
TEMPS ALOFT BUT LIMIT THEM TO THE 20Z-24Z TIMEFRAME. THE LACK OF
PRECIP AND SLIGHT DRY AIR ADVECTION WILL ALLOW TEMPS TO WARM IN THE
M/U80S ALONG THE COAST...L/M90S OVER THE INTERIOR. LIGHT ONSHORE
FLOW OVERNIGHT WILL KEEP MIN TEMPS IN THE L/M70S AREAWIDE.
SAT-SUN...(MODIFIED PREV DISC)
INCREASING ONSHORE FLOW THRU THE H100-H70 LYR AS THE HI PRES RIDGE
OVER THE ERN CONUS BUILDS INTO THE W ATLC...OCNL BREEZY CONDITIONS
ALONG THE COAST. THE ECSB WILL MOVE INLAND EARLY WITH SCT SHRAS AND
ISOLD TSRAS POSSIBLE AREAWIDE BEFORE NOON...THEN AFTERNOON/EVENING
CONVECTION FAVORING THE INTERIOR AND WESTERN PENINSULA. SLGT CHC OF
NOCTURNAL SHRAS FAVORING THE COASTAL ZONES THRU THE WEEKEND...BUT
THESE RARELY HAVE SIG IMPACT...WILL NOT INCLUDE IN THE FCST ATTM.
DEEPENING ONSHORE FLOW THRU THE WEEKEND WITH HI PRESSURE ESTABLISHING
ITSELF NORTH OF CENTRAL FL. L/M80S FOR HIGHS ALONG THE COAST AND
U80S/L90S OVER THE INTERIOR. LOWS IN THE U60S/L70S...EXCEPT SOME
M70S POSSIBLE ALONG THE SPACE/TREASURE COASTS WHERE ONSHORE FLOW
REMAINS ELEVATED.
EXTENDED...(PREV DISC)
THE RIDGE OF HIGH PRESSURE TO THE NORTH WILL SLIDE ONLY A BIT
FURTHER SOUTH THRU EARLY NEXT WEEK BUT WE RETAIN A DEEPER ONSHORE
FLOW OVER THE AREA. DEEPER CONVECTION NOT LIKELY BUT SHOWERY
PRECIPITATION WILL AGAIN FAVOR THE COAST IN THE MORNING/EARLY
AFTERNOON AND INTERIOR/WESTERN PENINSULA IN THE AFTERNOON IN A
PERSISTENT WEATHER PATTERN. THE EAST COAST SEA BREEZE WILL BE ACTIVE
EACH DAY PUSHING WELL INLAND IN THE AFTERNOON/EARLY EVENING.
HIGH/LOW TEMPERATURES COMPARABLE TO THE PREVIOUS PERIOD.
&&
.AVIATION...
TEMPO MVFR CEILING IN/VC TSTMS THROUGH 00Z INTERIOR AND 02Z AT THE
COAST KMLB NORTH. VFR 02Z-14Z. AFT 14Z VFR IN NORTHWEST WIND TO 10
KNOTS. LINGERING STORMS THAT LINGER OR DRIFT OVER THE EAST COAST.
&&
.MARINE...
TONIGHT...TIL MID EVENING BOATERS NEED TO KEEP AN EYE TO THE WEST
FOR STORMS ESPECIALLY FROM FORT PIERCE INLET NORTH AND ADJACENT
COASTAL WATERS. SEA BREEZE FLOW NEAR THE COAST TIL LATE EVENING THEN
SOUTHWEST TO WEST 5 TO 10 KNOTS NEARSHORE AND AROUND 10 KNOTS OFFSHORE
FRI-FRI NIGHT...SFC WINDS WILL SHIFT FROM A LIGHT TO GENTLE W/NW
BREEZE TO A GENTLE TO MODERATE E/NE BREEZE AS A WEAK HI PRES RIDGE
OVER THE GOMEX MERGES WITH A CONTINENTAL RIDGE PUSHING INTO THE MID
SOUTH. THE DVLPG ONSHORE FLOW WILL BEGIN TO PUSH A N/NE SWELL INTO
THE LCL ATLC... ALLOWING SEAS TO BUILD FROM 2-3FT AT DAYBREAK TO 3-
4FT AREAWIDE BY ARND SUNSET.
SAT-TUE...(MODIFIED PREV DISC) HIGH PRESSURE RE-ESTABLISHES ITSELF
NORTH OF THE WATERS WITH DEEPENING LOW-LEVEL ONSHORE FLOW. LIGHT
SHOWERY PRECIP WITH FOCUS OF ATLC NOCTURNAL COASTAL SHOWERS WITH
DIURNAL ACTIVITY FOCUSING DEEPER INLAND IN THE AFTN WITH THE ECSB.
PGRAD WILL TIGHTEN OVER THE AREA OVER THE WEEKEND AS THE HI PRES
BUILDS OFF THE CAROLINA COAST...CAUTIONARY STATEMENTS POSSIBLE AS
EARLY AS SAT AFTERNOON FOR A MODERATE TO FRESH ERLY BREEZE PERHAPS
CONTINUING INTO SUN. SEAS 3-4FT EARLY SAT...BUILDING TO 4-5FT N OF
SEBASTIAN INLET SAT AFTN... INCREASING TO 4-6FT AREAWIDE SAT NIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 69 86 71 83 / 20 10 10 20
MCO 72 93 72 89 / 20 30 20 30
MLB 71 88 75 84 / 30 20 20 30
VRB 71 89 74 86 / 30 30 20 30
LEE 71 90 71 89 / 20 30 20 30
SFB 72 90 71 88 / 20 30 20 30
ORL 73 90 72 87 / 20 30 20 30
FPR 71 89 73 85 / 30 30 20 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&
SHORT TERM/AVIATION...WIMMER
LONG TERM/IMPACT WX...BRAGAW
Hazardous weather outlook, May 21, 10:52 AM EST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1152 AM EDT THU MAY 21 2015
AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-220400-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1152 AM EDT THU MAY 21 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
.THUNDERSTORM IMPACT...
A WEAK LOW PRESSURE TROUGH OVER THE SOUTHEAST U.S. AND NORTH
FLORIDA WILL SAG INTO EAST CENTRAL FLORIDA TONIGHT. AHEAD OF THIS
TROUGH...WEST TO SOUTHWEST FLOW WILL BRING MOIST AND VERY WARM
AIR INTO CENTRAL FLORIDA. THIS UNSTABLE AIR WILL COMBINE WITH
LOCAL SEA AND LAKE BREEZES TO PRODUCE SCATTERED SHOWERS AND
LIGHTNING STORMS THROUGH THE AFTERNOON AND INTO THIS EVENING. THE
HIGHEST STORM CHANCES WILL BE NORTH OF A LINE FROM LAKE KISSIMMEE
TO SEBASTIAN INLET.
STORM MOTION WILL BE EAST TO SOUTHEAST AT SPEEDS AROUND 15 MPH.
SOME OF TODAY'S STORMS COULD BECOME STRONG TO SEVERE...RESULTING
IN WIND DAMAGE FROM 50 TO 60 MPH WIND GUSTS...HAIL UP TO ONE INCH
IN DIAMETER...FREQUENT TO EXCESSIVE LIGHTNING...AND TORRENTIAL
RAINFALL AMOUNTS OF 1 TO 3 INCHES IN A 60 TO MINUTE TIME FRAME.
SEEK SHELTER IMMEDIATELY IF YOU HEAR THUNDER OR IF SKIES LOOK
THREATENING.
.MARINE THUNDERSTORM GUST IMPACT...
MARINERS SHOULD BE ON THE MONITOR THE SKIES FOR STRONG
THUNDERSTORMS APPROACHING FROM THE WEST AND NORTHWEST THROUGH
THIS EVENING...ESPECIALLY NORTH OF LAKE KISSIMMEE AND SEBASTIAN
INLET. STORM MOTION WILL BE EAST AT 10 TO 15 KNOTS. WIND GUSTS
ABOVE 35 KNOTS AND FREQUENT LIGHTNING WILL BE POSSIBLE.
.FIRE WEATHER IMPACT...
DRY VEGETATION AND LOW AFTERNOON RELATIVE HUMIDITY BETWEEN 40 AND
50 PERCENT WILL COUPLE WITH THE POTENTIAL FOR SCATTERED AFTERNOON
LIGHTNING STORMS TO PRODUCE A MODERATE TO HIGH FIRE DANGER ACROSS
EAST CENTRAL FLORIDA THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SCATTERED STORMS ARE EXPECTED AGAIN ON FRIDAY. LIGHTNING AND
HEAVY DOWNPOURS WILL BE THE MAIN THREATS...WHILE A FEW STRONGER
STORMS WITH GUSTY WINDS AND HAIL WILL BE POSSIBLE. WHILE SCATTERED
SHOWERS ARE IN THE FORECAST THIS WEEKEND...THE CHANCE FOR STORMS
WILL DECREASE DUE TO STRENGTHENING ONSHORE KEEPING AFTERNOON HIGH
TEMPERATURES A LITTLE COOLER...WHILE ALSO PRODUCING A WEAKER AND
FASTER MOVING EAST COAST SEA BREEZE. RAIN CHANCES WILL DECREASE
FURTHER EARLY NEXT WEEK.
DETERIORATING BOATING CONDITIONS ARE EXPECTED THIS WEEKEND...
ESPECIALLY OVER THE OFFSHORE WATERS...AS A STRONG HIGH PRESSURE
RIDGE BUILDING NORTH OF FLORIDA INCREASES ONSHORE WINDS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.
BRAGAW
In the hours before
Special weather statement, May 21, 3:37 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
437 PM EDT THU MAY 21 2015
FLZ041-046-141-147-212130-
NORTHERN BREVARD COUNTY FL-INLAND VOLUSIA COUNTY FL-
COASTAL VOLUSIA COUNTY FL-SEMINOLE FL-
437 PM EDT THU MAY 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BREVARD...SOUTHEASTERN
VOLUSIA AND EASTERN SEMINOLE COUNTIES UNTIL 530 PM EDT...
AT 435 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAYTOWN...OR 9 MILES NORTHEAST OF GENEVA...MOVING SOUTHEAST AT 20
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...MAYTOWN AND OAK HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2858 8060 2851 8063 2853 8073 2859 8066
2863 8079 2872 8074 2880 8084 2880 8085
2854 8079 2861 8101 2888 8129 2898 8091
2895 8083 2884 8082 2880 8079 2886 8077
2850 8055
TIME...MOT...LOC 2035Z 294DEG 19KT 2887 8105
WEITLICHLocal storm report, May 21, 4:24 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
524 PM EDT THU MAY 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 3 E HAULOVER CANAL 28.74N 80.70W
05/21/2015 M41 MPH BREVARD FL OTHER FEDERAL
USAF TOWER 0019 RECORDED A 36 KNOT WIND GUST OUT OF THE
SOUTHWEST. NEARBY USAF TOWER 0421 SUBSEQUENTLY RECORDED A
34 KNOT WIND GUST OUT OF THE NORTHWEST AT 520PM LOCAL.
&&
ULRICHSpecial weather statement, May 21, 4:30 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
530 PM EDT THU MAY 21 2015
FLZ147-212215-
NORTHERN BREVARD COUNTY FL-
530 PM EDT THU MAY 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BREVARD COUNTY UNTIL
615 PM EDT...
AT 527 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HAULOVER CANAL...MOVING SOUTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAULOVER CANAL...MERRITT ISLAND WILDLIFE REFUGE AND SHILOH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2844 8056 2849 8060 2858 8059 2850 8064
2859 8072 2859 8066 2865 8081 2865 8079
2872 8074 2879 8083 2879 8075 2878 8074
2877 8072 2878 8075 2877 8075 2873 8074
2859 8058
TIME...MOT...LOC 2127Z 302DEG 18KT 2872 8073
WEITLICHThunderstorm Wind, Brevard
- When
- May 21, 4:35 PM EST
- Where
- Brevard County, 6.52 mi ESE of Shiloh
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Other Federal Agency
- Coordinates
- 28.743, -80.701
USAF tower 0019 recorded a 51 knot wind gust out of the northwest.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Lightning Strike in Texas, May 21, 20151 death · 1 injured · $300,000 · 8 events
- Tornado and Damaging Winds in North Carolina, May 21, 2015$128,000 · EF1 · 12 events
- Flash Flooding and Flood in Texas, May 21, 201510 events
- Flash Flooding and Damaging Wind in Texas, May 21, 2015$3,000 · 4 events
- Hail in Florida, May 21, 20151 in hail · 4 events
- Hail and Damaging Wind in North Carolina, May 21, 20151 in hail · 3 events
- Flash Flooding and Damaging Wind in Washington, May 21, 201561 kt wind · 3 events
- Winter Weather in Colorado, May 21 to 22, 20153 events
- Flash Flooding in Texas, May 21, 20152 events
- Damaging Winds in North Carolina, May 21, 201550 kt wind · 2 events
- Flash Flood and Damaging Wind in Louisiana, May 21, 201555 kt wind · 2 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, May 21, 201551 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 567491.